# SDR UALA2009010800086

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 50,199 hours, 9,224 cycles
- Engine: Pwa PW4077
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 4885501002
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER MSG IN "RED" ON UPPER EICAS.  STABILIZER DOES NOT RESPOND TO ANY INPUTS.   REPLACED ACE "C" AND PFC "C". ACCMP'D STAB TRIM TEST TO UNLATCH FAULT.  STAB TRIM MSG HAS CLEARED AND STABILIZER NOW RESPONDS TO INPUTS.
